# SDR UALA2010122104668

- Difficulty date: December 20, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,460 hours, 10,054 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Actuator
- Part number: 191AC1AR193A
- Condition: Overheated
- Location: Galley Cart Lift
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

GALLEY CART LIFT UPPER DECK HAS BURNING ODOR AND RT AREA WARM.  UPPER ACTUATOR HOT TO THE TOUCH AND HAS BEEN DISCONNECTED.
